MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/jpgm.jpgm_746_20

Медицинская библиотека · Journal of postgraduate medicine · 2021

DRESS syndrome induced by imatinib.

Kaur S, Singh S, Singh R, Singla P

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Drug rash with eosinophilia and systemic symptoms (DRESS syndrome) is a severe, potentially life-threatening drug-induced hypersensitivity reaction characterized by cutaneous eruptions, fever, diffuse lymphadenopathy, along with eosinophilia and elevated liver enzymes. The severity and potential organ damage associated with DRESS mandates withdrawing the offending drug and provide a suitable replacement. We report a 55-year-old man who developed prolonged fever, generalized maculopapular rash and facial edema after 3 weeks of starting imatinib for chronic myeloid leukemia (CML). A diagnosis of DRESS was confirmed by eosinophilia and skin biopsy findings, along with a consistent RegiSCAR score. Imatinib was stopped and he was initiated on low-dose steroids, which led to complete resolution of rash and eosinophilia. A rechallenge with imatinib was positive, and he was switched to dasatinib for further therapy, following which he attained an optimal molecular response. DRESS following imatinib has only been reported in eight patients so far. In this report we summarize the current evidence for managing DRESS and its impact on the treatment of CML.

Для цитирования: Kaur S, Singh S, Singh R, Singla P. DRESS syndrome induced by imatinib.. Journal of postgraduate medicine. 2021. DOI: 10.4103/jpgm.jpgm_746_20.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.